# SDR DALA2025041002796

- Difficulty date: April 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,637 hours, 30,709 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 F/A STATED 3L DOOR "ARM" INDICATION LIGHT INOP. UNABLE TO CONFIRM IF ITS ARMED OR NOT. CORRECTIVE ACTION: REMOVED DEBRIS AS REQUIRED. OPS CHK NML OK FOR SVC. IAW B757 AMM 52-11. (7239310)
